# SDR CALA0000548

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Condition: Bent
- Location: Hoizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB TRAILING EDGE SECTION HAT SECTION BENT (3 X 1).  REMOVED AND REPLACED HAT CHANNEL PER SRM 51-30-2 AND 51-30-08.
